Janice C's blog

Niacin, dry eyes, eyelashes broke off

Submitted by Janice C on Thu, 2010-07-29 08:36
Fifteen years ago I suddenly developed dry eyes, and then eight years ago my eyelashes broke off. For years I had no eyelashes, and I used to have long eyelashes. I had to use eye drops at least once an hours. CAP helped a little. I think I have mites. They are too small to be seen without magnification, and live in sebaceous pores and in a line of pores inside the eyelids. Sometimes I could feel something on my eyeball, without being able to see the irritant.They depend on bacteria, and when CAP reduced the bacteria, the number of mites dropped, too. When I first went on CAP, I had to change my bed sheets daily, or I would itch. I develped a line of tiny red bumps along my hairline.

Skin & eye light sensitivity

Submitted by Janice C on Tue, 2008-08-12 10:18
For 30 years my eyes were so sensitive that when I opened my front door I would squint my eyes to slits at the indirect sunlight. For about 20 years my skin would not tan. I recently spent a day at outdoor hot mineral springs. I didn't need sunglasses or a hat. My skin has started tanning again. Alas, I have white spots. I guess those are my dapples to go with my Rudolph's red nose. My hands aren't cartoon red like they used to be, but they are still red. If I press a fingertip into the red skin, it blanches for a couple of seconds.

Alzheimers

Submitted by Janice C on Thu, 2007-09-27 17:24
My aunt has been diagnosed with Alzheimers. She is around 80 years old. Would CAP work for my aunt? Or is it too late? I had a bad flare up of Cpn about 20 years ago that left me with brain fog, memory problems, and inability to more than one thing at a time. I felt like the cogs in my brain had sand in them. What is happening to my aunt could have happened to me.

candida

Submitted by Janice C on Tue, 2007-08-28 11:53
For the first time in a year and a half of CAP, I have developed a problem with candida. Before I started CAP I had fungus on my feet. That cleared up within a few months of starting CAP. Should I keep taking mino, zith, and flagyl every day, or switch to something else? Does anyone have an opinion?

Lutimax

Submitted by Janice C on Tue, 2007-08-21 13:30
I started taking Lutimax. I noticed if I scratched my skin, red ridges rose and stayed a long time. Anything that might have caused a little inflammation on my skin, reacted with exageration. What causes this?

shingles

Submitted by Janice C on Mon, 2006-11-06 11:00

I broke out with shingles last week. I'm on Valtrex for a week. Does anyone have any advice?

I thought I was going great guns. I'd progressed to the point that I no longer have NAC flu. Should I discontinue CAP until I am completely recovered from the shingles?